# SDR HALA0600566

- Difficulty date: July 13, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AILERON O/B COUNTER BALANCE WEIGHT ARM SKIN IS CORRODED AT FWD UPPER TIP.  REMOVED AND REPLACED LEFT AILERON BALANCE MAST ASSY, IAW SRM 51-40-02, SRM 51-40-04 AND DWG 1177106 & 113T7100.  REMOVAL, REINSTALLED & BALANCED.
